I just started taking this medication it's called "Morphine Sulfate ER 60 mgs'. Does anyone know that has taken it before, does it cause vision problems,or any other serious side affect that I should be concerned about? Especially the vision problems??
21 May 2008
Morphine as well as all narcotics have side effects, opiates cause your pupils to constrict, which obviously narrows your field of vision, but shouldn't really be much of a problem. If you are opiate naive you can also expect a little vertigo, slower CNS response, lethargy, constipation, and a few more, just type the drug name in the box up top and read. None of these side effects should be serious, unless you are over medicated, and naive.
25 May 2008
I've taken it before. It's the extended release version, right?
I know that blurry vision is a potential side effect, but rare. I never had any vision problem, but I had other side effects.
The most common side effects, like nausea, dizziness, upset stomach, and sleepiness, and what most people experience, especially if they are new to this type of medicine. It's nothing to really worry about, just be sure to tell your Dr about any other meds you are taking as well.
- Morphine Information for Consumers
- Morphine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Morphine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Since I had my lamictal increased to 300mg BID I have vision problems, mainly double vision approx 3x per week. I saw my neurologist recently and ...
1 answer • 12 May 2010
I found that to be in the possible side effects for ZYVOX. I currently have healthy eyes and hope to keep them. What percent of people who used ZYVOX ...
1 answer • 25 Jun 2011
mother in law taking Spironolactone for about 6days and has reported visual impairment, in that she cannot focus on things without blurring/double ...
1 answer • 2 Mar 2014
i was taking inderal as prescribed to me by the er i took inderal for 2 or 3 weeks then i started to notice my vision get blurry. I have light ...
1 answer • 15 Dec 2014
I stopped taking inderal 2 months ago still feeling the side effects. Im having serious vision problems almost blind from inderal. My light ...
2 answers • 26 Dec 2014